# SDR SWAA2013012912053

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED AT LEVEL STRINGER 17L AND BETWEEN BS 460 TO BS 480 PAX CABIN.  REPLACED WEB LOCATED AT LEVEL STRINGER 17L AND BETWEEN BS 460 TO BS 480 PAX CABIN IAW B737-300 SRM 51-10-02 DRAWING 65-46958 AND B737-300 SRM 51-40-02.
